Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 70, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 27, 2009, 4:21 PM CDT for Adams County, Wisconsin. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2009, 4:21 PM CDT (21:21 UTC)
- Expired
- Jul 27, 2009, 5:00 PM CDT
- In force
- 39 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
County Adams County, WI
The radar
The La Crosse radar (KARX), 114 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 4:22 PM CDT | TSTM WND DMG | 2 N Friendship, WI | TREES DOWN |
| Jul 27, 4:30 PM CDT | TSTM WND DMG | Friendship, WI | TREE DOWN BLOCKING ROAD JUST SOUTH OF FRIENDSHIP...ALSO PEA SIZE HAIL |
| Jul 27, 4:45 PM CDT | TSTM WND DMG | 6 E Adams, WI | TREES REPORTED DOWN IN MANY AREAS EAST AND NORTHEAST OF ADAMS ALONG WITH SOME PEA SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 2:41 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 74 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1153 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KARX 272121 SVRARX WIC001-272200- /O.NEW.KARX.SV.W.0070.090727T2121Z-090727T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 421 PM CDT MON JUL 27 2009 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL ADAMS COUNTY IN CENTRAL WISCONSIN... * UNTIL 500 PM CDT * AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ROCHE A CRI STATE PARK...OR NEAR FRIENDSHIP...MOVING EAST AT 20 MPH. THIS WARNING EXTENDS THE PREVIOUS SEVERE THUNDERSTORM WARNING FOR ADAMS COUNTY. * THE SEVERE THUNDERSTORM WILL BE NEAR... THE PRESTON CLIFFS AROUND 430 PM... THE SHIP ROCK WAYSIDE AND GRAND MARSH AROUND 435 PM... HIGHWAY 21 AND COUNTY G AROUND 440 PM... COUNTY ROADS G AND M AROUND 445 PM... COUNTY ROADS E AND G AROUND 450 PM... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS. STAY OR MOVE INDOORS AND AWAY FROM WINDOWS. BESIDES POSSIBLE ROOF OR CROP DAMAGE...HAIL MAY ALSO DENT VEHICLES OR BREAK WINDSHIELDS IF LEFT UNPROTECTED. TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER SERVICE DIAL 6 0 8 7 8 2 1 8 9 4. && LAT...LON 4395 8993 4409 8988 4407 8959 4382 8960 TIME...MOT...LOC 2121Z 288DEG 19KT 4399 8980 $$ RRS
4 follow-up statements
000
WWUS53 KARX 272129
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
429 PM CDT MON JUL 27 2009
WIC001-272200-
/O.CON.KARX.SV.W.0070.000000T0000Z-090727T2200Z/
ADAMS WI-
429 PM CDT MON JUL 27 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CENTRAL ADAMS COUNTY...
AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR THE PRESTON CLIFFS...OR NEAR
FRIENDSHIP...MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
THE SHIP ROCK WAYSIDE AROUND 435 PM...
GRAND MARSH AROUND 440 PM...
COUNTY ROADS G AND M AND HIGHWAY 21 AND COUNTY G AROUND 445 PM...
COUNTY ROADS E AND G AROUND 450 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY OR MOVE INDOORS AND AWAY FROM WINDOWS. BESIDES POSSIBLE ROOF OR
CROP DAMAGE...HAIL MAY ALSO DENT VEHICLES OR BREAK WINDSHIELDS IF
LEFT UNPROTECTED.
TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 2 1 8 9 4.
&&
LAT...LON 4392 8986 4402 8986 4407 8979 4407 8959
4382 8960
TIME...MOT...LOC 2130Z 288DEG 19KT 4397 8974
$$
RRS000
WWUS53 KARX 272139
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
439 PM CDT MON JUL 27 2009
WIC001-272200-
/O.CON.KARX.SV.W.0070.000000T0000Z-090727T2200Z/
ADAMS WI-
439 PM CDT MON JUL 27 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CENTRAL ADAMS COUNTY...
AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR COUNTY ROADS G AND M...OR 7 MILES EAST OF FRIENDSHIP...MOVING
EAST AT 20 MPH. AT 422 PM WEATHER SPOTTERS REPORTED NUMEROUS TREES
DOWN IN THE ADAMS-FRIENDSHIP AREA.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
COUNTY ROADS G AND M AROUND 445 PM...
COUNTY ROADS E AND G AROUND 450 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY OR MOVE INDOORS AND AWAY FROM WINDOWS. BE CAREFUL OF FALLING
TREES...POWER POLES OR LINES...AND LIGHT-WEIGHT OBJECTS THAT MIGHT
BECOME AIRBORNE.
STAY OR MOVE INDOORS AND AWAY FROM WINDOWS. BESIDES POSSIBLE ROOF OR
CROP DAMAGE...HAIL MAY ALSO DENT VEHICLES OR BREAK WINDSHIELDS IF
LEFT UNPROTECTED.
TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 2 1 8 9 4.
&&
LAT...LON 4390 8980 4400 8980 4403 8973 4404 8959
4382 8960
TIME...MOT...LOC 2139Z 288DEG 19KT 4395 8968
$$
RRS000
WWUS53 KARX 272149
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
449 PM CDT MON JUL 27 2009
WIC001-272200-
/O.CON.KARX.SV.W.0070.000000T0000Z-090727T2200Z/
ADAMS WI-
449 PM CDT MON JUL 27 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CENTRAL ADAMS COUNTY...
AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COUNTY ROADS G AND M...
OR 10 MILES EAST OF FRIENDSHIP...MOVING EAST AT 20 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY OR MOVE INDOORS AND AWAY FROM WINDOWS. BE CAREFUL OF FALLING
TREES...POWER POLES OR LINES...AND LIGHT-WEIGHT OBJECTS THAT MIGHT
BECOME AIRBORNE.
TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 2 1 8 9 4.
&&
LAT...LON 4401 8970 4402 8959 4384 8960 4390 8980
4399 8980
TIME...MOT...LOC 2150Z 288DEG 19KT 4393 8960
$$
RRS000
WWUS53 KARX 272156 RRA
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
456 PM CDT MON JUL 27 2009
WIC001-272207-
/O.EXP.KARX.SV.W.0070.000000T0000Z-090727T2200Z/
ADAMS WI-
456 PM CDT MON JUL 27 2009
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ADAMS COUNTY EXPIRES
AT 500 PM CDT...
THE STORM WHICH PROMPTED THIS WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 2 1 8 9 4.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND
SOUTHWESTERN WISCONSIN.
LAT...LON 4401 8970 4402 8959 4384 8960 4390 8980
4399 8980
TIME...MOT...LOC 2157Z 288DEG 19KT 4392 8955
$$
RRSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:13 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jul 27, 3:13 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 313 PM CDT MON JUL 27 2009 .SHORT TERM...THROUGH WEDNESDAY NIGHT MAIN FORECAST CONCERN IS WITH THE LINGERING RAIN CHANCES TONIGHT INTO TUESDAY AND THEN AGAIN WEDNESDAY NIGHT. SURFACE ANALYSIS THIS AFTERNOON SHOWS AN AREA OF LOW PRESSURE BETWEEN KRGK AND KONA. WARM FRONT EXTENDS EAST FROM THE LOW INTO SOUTHEAST WISCONSIN WITH A COLD FRONT SOUTHWEST INTO NEBRASKA. LOCAL RADAR SHOWS SHOWERS AND THUNDERSTORMS ALONG AND NORTH OF THE WARM FRONT. THE AREA OF LOW PRESSURE IS EXPECTED TO MOVE SOUTHEAST ALONG THE WARM FRONT TONIGHT ALLOWING THE COLD FRONT TO SWEEP ACROSS THE AREA. THE MESO MODELS THIS AFTERNOON SEEM TO HAVE A GOOD HANDLE ON THE ONGOING SITUATION. THE BEST CONCENTRATION OF RAIN SHOULD OCCUR AHEAD OF THE LOW ALONG THE WARM FRONT. ACTIVITY FARTHER SOUTH ALONG THE COLD FRONT IS EXPECTED TO DEVELOP BUT SHOULD REMAIN MORE SCATTERED IN NATURE AS THE MAIN SHORT WAVE TROUGH REMAINS WELL TO THE NORTH OF THE AREA. THE COLD FRONT IS EXPECTED TO MAKE GOOD EASTWARD PROGRESS AND SHOULD BE INTO THE EASTERN SECTIONS OF THE FORECAST AREA BY 28.00Z AND THEN OUT OF THE AREA BY 28.03Z. WILL CONTINUE TO MONITOR RADAR TRENDS FOR RAISING THE RAIN CHANCES AHEAD OF THE FRONT FOR THE EARLY EVENING. WITH THE NORTHWEST FLOW ALOFT THE FRONT IS EXPECTED TO REMAIN PROGRESSIVE AND SHOULD PUSH SOUTH INTO MISSOURI AND ILLINOIS TUESDAY. UNTIL THIS HAPPENS...WILL HOLD ON TO SOME SMALL RAIN CHANCES ACROSS THE FAR SOUTH FOR THE OVERNIGHT AND TUESDAY MORNING HOURS. HIGH PRESSURE WILL BUILD INTO THE REGION FOR TUESDAY NIGHT AND WEDNESDAY BEFORE THE NEXT SYSTEM IN THE NORTHWEST FLOW DROPS INTO THE REGION. COMPARING THE 27.12Z OPERATIONAL RUNS OF THE NAM AND GFS TO THE 26.09Z SREFS AND 27.00Z ECMWF AND CANADIAN...THE NAM AND GFS LOOK TO OVER DEVELOP THIS SYSTEM. WITH THE NORTHWEST FLOW...VERY DOUBTFUL THE SHORT WAVE TROUGH WILL BE ABLE TO AMPLIFY AS MUCH AS THESE TWO MODELS SHOW AND HAVE TRENDED TOWARD THE WEAKER SOLUTIONS. EXPECTED A SURFACE TROUGH OR WEAK COLD FRONT TO COME ACROSS STARTING WEDNESDAY NIGHT. HAVE INTRODUCED SOME SMALL RAIN CHANCES FOR THE WESTERN SECTIONS WEDNESDAY EVENING AND THEN SPREAD THESE ACROSS THE REST OF THE AREA FOR THE OVERNIGHT HOURS. .LONG TERM...THURSDAY THROUGH MONDAY TODAY/S SET OF MEDIUM RANGE MODELS CONTINUE TO SHOW REASONABLE AGREEMENT WITH THE UPPER LEVEL PATTERN...BUT EXHIBIT ALMOST NO AGREEMENT AT THE SURFACE. IN THIS REGARD...THE OPERATIONAL RUN OF THE GFS CONTINUES TO SHOW CONVECTIVE FEEDBACK...ESPECIALLY WITH THE SURFACE LOW COMING OUT OF MISSOURI AND THE RESULTANT RAINFALL EARLY IN THE PERIOD. THE 25.00Z ECMWF...CANADIAN AND GFS ENSEMBLES DO NOT SHOW THIS SCENARIO AND HAVE IGNORED THE OPERATIONAL GFS SOLUTION. LITTLE CHANGE IN THE UPPER AIR PATTERN EXPECTED WITH THE UPPER LEVEL LOW REMAINING NEAR HUDSONS BAY AND THE LONG WAVE TROUGH INTO THE UPPER MIDWEST. DID MAINTAIN SOME RAIN CHANCES FOR THURSDAY AS BOTH THE ECMWF AND CANADIAN SHOW A WEAK SURFACE COLD FRONT AND LOW LEVEL TROUGH PASSING THE AREA. HOWEVER...WENT BACK TO A MORE GENERAL LOW CHANCE FOR RAIN ACROSS THE ENTIRE AREA FOR THE DAY. THE NEXT RAIN CHANCE THEN LOOKS TO BE FOR THE WEEKEND AS A COLD FRONT MOVES ACROSS THE AREA AND WILL HAVE SOME RAIN CHANCES FROM FRIDAY NIGHT THROUGH SUNDAY. && .AVIATION... STRONG TO SEVERE THUNDERSTORMS ARE CURRENTLY DEVELOPING ALONG A WARM FRONT LOCATED NORTH OF THE INTERSTATE 94 CORRIDOR. OTHER STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP ALONG AND AHEAD OF A COLD FRONT. THE THREAT FOR SEVERE CONVECTION WILL POSSIBLE ACROSS SOUTHEAST MINNESOTA AND NORTHEAST IOWA THROUGH 27.23Z AND ACROSS WESTERN WISCONSIN THROUGH 28.02Z. IN ADDITION...A SMALL AREA OF 2-3K FOOT CEILINGS HAS DEVELOPED ACROSS SOUTH CENTRAL AND SOUTHEAST MINNESOTA. THIS CLOUD DECK IS EXPECTED TO GRADUALLY RISE AS DIURNAL HEATING OCCURS THIS AFTERNOON. AS A RESULT...THESE LOW CLOUDS SHOULD ONLY AFFECT KRST THROUGH 27.23Z AND NOT GET INTO THE KLSE AREA. BEYOND THIS EVENING...BOTH CLOUDS AND VISIBILITIES SHOULD BE VFR. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...04 AVIATION...BOYNE
Hazardous weather outlook, Jul 27, 11:52 AM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1152 AM CDT MON JUL 27 2009 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-281100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 1152 AM CDT MON JUL 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL PRODUCE SCATTERED THUNDERSTORMS AS IT MOVES SOUTHEAST THROUGH THE AREA THIS AFTERNOON AND EVENING. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE BETWEEN 2 PM AND 9 PM. THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS...LARGE HAIL...AND MAYBE AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE COLD FRONT WILL SETTLE SOUTH OF THE AREA ON TUESDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS FAR SOUTHWEST WISCONSIN AND NORTHEAST IOWA...BUT ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS. PERIODIC THUNDERSTORM CHANCES WILL THEN CONTINUE THROUGH SUNDAY. AT THIS TIME IT IS TOO EARLY TO DISCERN THE SEVERE POTENTIAL OF ANY OF THESE STORMS. HOWEVER...A COLD FRONT LOOKS TO MOVE THROUGH THE AREA FRIDAY NIGHT AND SATURDAY...AND EARLY INDICATIONS FAVOR CONDITIONS SUPPORTIVE OF STRONGER STORM DEVELOPMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 2 PM AND 8 PM IN SOUTHEAST MINNESOTA AND NORTHEAST IOWA...AND 4 PM AND 9 PM IN WESTERN WISCONSIN. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. BOYNE
In the hours before
Local storm report, Jul 27, 3:32 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
332 PM CDT MON JUL 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 3 NW MATHER 44.18N 90.34W
07/27/2009 E0.25 INCH JACKSON WI CO-OP OBSERVER
ESTIMATED 1 PERCENT CRANBERRY LOSS
&&
SHEASpecial weather statement, Jul 27, 3:37 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 337 PM CDT MON JUL 27 2009 MNZ088-096-WIZ029-033-034-041>044-053-055-272130- ADAMS-CLARK-HOUSTON-JACKSON-JUNEAU-LA CROSSE-MONROE- RICHLAND-TREMPEALEAU-VERNON-WINONA- 337 PM CDT MON JUL 27 2009 ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON... THROUGH 530 PM...SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS PARTS OF SOUTHEAST MINNESOTA AND WESTERN WISCONSIN. THESE THUNDERSTORMS WILL BE FOUND MAINLY NORTH OF A HARMONY MINNESOTA TO RICHLAND CENTER LINE NORTHWARD TO U S 10. WIND GUSTS UP TO 58 MPH AND HAIL UP TO QUARTER SIZE MAY ACCOMPANY THESE THUNDERSTORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MONDAY EVENING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND SOUTHWESTERN WISCONSIN. BOYNE
Local storm report, Jul 27, 3:38 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
338 PM CDT MON JUL 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HAIL 5 NW CATARACT 44.14N 90.90W
07/27/2009 E0.75 INCH MONROE WI AMATEUR RADIO
&&
SHEASpecial weather statement, Jul 27, 3:51 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 351 PM CDT MON JUL 27 2009 IAZ008>011-018-019-029-030-272145- ALLAMAKEE-CHICKASAW-CLAYTON-FAYETTE-FLOYD-HOWARD-MITCHELL-WINNESHIEK- 351 PM CDT MON JUL 27 2009 ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON... THROUGH 600 PM...SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS PARTS OF NORTHEAST IOWA. THESE THUNDERSTORMS ARE MOVING SOUTHEAST AT 30 MPH. WIND GUSTS UP TO 50 MPH AND HAIL UP TO DIME SIZE MAY ACCOMPANY THESE THUNDERSTORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MONDAY EVENING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND SOUTHWESTERN WISCONSIN. BOYNE
Local storm report, Jul 27, 4:20 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
420 PM CDT MON JUL 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL 2 S SPARTA 43.91N 90.81W
07/27/2009 E0.88 INCH MONROE WI TRAINED SPOTTER
&&
SHEASpecial weather statement, Jul 27, 4:20 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 420 PM CDT MON JUL 27 2009 WIZ054-055-061-272215- CRAWFORD-GRANT-RICHLAND- 420 PM CDT MON JUL 27 2009 ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON... THROUGH 700 PM...SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS PARTS OF SOUTHWEST WISCONSIN. THESE THUNDERSTORMS ARE MOVING SOUTHEAST AT 30 MPH. WIND GUSTS UP TO 50 MPH AND HAIL UP TO QUARTER SIZE MAY ACCOMPANY THESE THUNDERSTORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MONDAY EVENING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND SOUTHWESTERN WISCONSIN. BOYNE
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 2:15 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Jackson | 60 min |
| Jul 27, 2:50 PM CDT | Severe Thunderstorm Warning | ARX | Jackson | 25 min |
| Jul 27, 3:07 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, Trempealeau | 33 min |
| Jul 27, 3:12 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, Juneau | 48 min |
| Jul 27, 3:29 PM CDT | Severe Thunderstorm Warning | ARX | Monroe | 46 min |
| Jul 27, 4:12 PM CDT | Severe Thunderstorm Warning | ARX | Monroe | 48 min |
| Jul 27, 4:44 PM CDT | Severe Thunderstorm Warning | ARX | Juneau, Monroe, Vernon | 61 min |
| Jul 27, 5:00 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Richland | 60 min |
| Jul 27, 5:15 PM CDT | Tornado Warning | ARX | Crawford, Richland | 60 min |
| Jul 27, 5:36 PM CDT | Tornado Warning | ARX | Richland | 54 min |
| Jul 27, 5:59 PM CDT | Tornado Warning | ARX | Grant, Richland | 42 min |
| Jul 27, 6:10 PM CDT | Tornado Warning | ARX | Richland | 31 min |
| Jul 27, 6:21 PM CDT | Tornado Warning | ARX | Grant | 24 min |
| Jul 27, 6:24 PM CDT | Areal Flood Advisory | ARX | Crawford, Grant, Richland | 106 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.